# SDR MALA976206

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A112
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windsheild
- Part number: 8103731
- Condition: Delamination
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM DTW CREW HEARD CRACKLING AND SAW LEFT FRONT WINDSHIELD DELAMINATION GROWING.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED CAPTAIN'S WINDSHIELD IAW SAABMM WINDSHIELD HEAT CHECKS GOOD.
